# SDR 2007FA0000210

- Difficulty date: February 20, 2007
- Submitted: March 2, 2007
- Operation: General aviation
- Aircraft: N8848Z
- Make and model: Cessna 172H
- Aircraft serial: 17255498
- Engine: Cont O300D
- Engine time: 8,351 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: 639614639615
- Condition: Incorrect
- Location: Engine
- Component: Engine, Cont, O300D
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LOSS OF POWER (600 RPM DROP) SIGNIFICANT ENGINE ROUGHNESS DURING CLIMB. ENGINE RECOVERED SHORTLY AFTERWARDS. PILOT ELECTED TO CONTINUE AND HAD SAME PROBLEM AGAIN DURING CRUISE FLIGHT. ENGINE RECOVERED ON ITS OWN ONCE AGAIN. PILOT SAID CARB HEAT DID NOT MAKE ANY IMPROVEMENT DURING BOTH OCCURRENCES. AIRCRAFT WAS TURNED OVER TO MAINTENANCE.  THE ONLY ABNORMALITY DISCOVERED WAS THAT THE EXHAUST VALVES ON 4 OF THE 6 CYLINDERS HAD INCORRECT ROCKER INSTALLED (639614, INTAKE ROCKER). PARTS MANUAL CALLS FOR 639615 (EXHAUST ROCKER) TO BE INSTALLED ON EXHAUST POSITION.
